# SDR UPS06247207

- Difficulty date: June 18, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 6 SLAT SUPPORT RIB CRACKED ABOUT 9 INCHES FROM SLAT I/B END.  REMOVED DAMAGE IAW SRM 51-10-1.  HFEC CARRIED OUT AROUND CUTOUT IAW B72 7NDTM 51-00-00 PT 6 FIG 4.  SUPPORT RIB REPAIR DOUBLER FORMED IAW SRM 57--50-3.  DOUBLER SHAPED AND DRILLED IAW SRM 57-50-3 AND 57-20-1.  CAD PLATING CARRIED OUT IAW SOPM 20-42-10.  REPROTECTED DOUBLER IAW SRM 51-1 0-2.  INSTALLED DOUBLER IAW SRM 51-30-02.
